Affordable Access

Publisher Website

Points by degree and orbit size in chemical trees, II

Authors
Journal
Discrete Applied Mathematics
0166-218X
Publisher
Elsevier
Publication Date
Volume
5
Issue
2
Identifiers
DOI: 10.1016/0166-218x(83)90038-0

Abstract

Abstract We perform an asymptotic analysis of the distribution of points by degree and orbit size in trees whose points have maximum degree d≥3. When d=4, these trees represent the carbon skeletons of alkanes. Tables are provided for d=3 and 4. These results are readily converted to corresponding conclusions for (1, d)-trees, whose points have only degree 1 or d. As an application we conclude with some speculations on the expected order of the automorphism group of a (1,4)-tree.

There are no comments yet on this publication. Be the first to share your thoughts.